Poincaré duality algebras and the rational classification of differentiable manifolds
Homotopie algébrique et algèbre locale, Astérisque no. 113-114  (1984), p. 268-272
@incollection{AST_1984__113-114__268_0,
     author = {Papadima, Stefan},
     title = {Poincar\'e duality algebras and the rational classification of differentiable manifolds},
     booktitle = {Homotopie alg\'ebrique et alg\`ebre locale},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {113-114},
     year = {1984},
     pages = {268-272},
     zbl = {0555.55013},
     mrnumber = {749066},
     language = {en},
     url = {http://www.numdam.org/item/AST_1984__113-114__268_0}
}
Papadima, Stefan. Poincaré duality algebras and the rational classification of differentiable manifolds, in Homotopie algébrique et algèbre locale, Astérisque, no. 113-114 (1984), pp. 268-272. http://www.numdam.org/item/AST_1984__113-114__268_0/

1. J. Barge : Structures différentiables sur les types d'homotopie rationnelle simplement connexes, Ann. Sc. Ec. Norm. Sup., 4e série, t.9 (1976), 469-501. | Article | MR 440574 | Zbl 0348.57016

2. J. Barge ; J. Lannes ; F. Latour ; P. Vogel : Λ-sphères, Ann. Sc. Ec. Norm.Sup., 4e série, t.7 (1974), 463-506. | Article | MR 377939 | Zbl 0314.55026

3. S. Halperin ; J. Stasheff : Obstructions to homotopy equivalences, Adv. in Math. 32 (1979), 233-279. | Article | MR 539532 | Zbl 0408.55009

4. T. J. Miller : On the formality of (k-1)-connected compact manifolds of dimension 42, III. J. of Math. 23 (1979), 253-258. | MR 528561 | Zbl 0412.57014

5. S. Papadima : The cellular structure of formal homotopy types, to appear J. Pure Appl. Algebra. | MR 775469 | Zbl 0561.55012

6. S. Papadima : Classification of Poincaré duality algebras over the rationals, to appear. | MR 771197 | Zbl 0548.55011

7. S. Papadima : Classification of the Q-types of closed manifolds in some intrinsic formal cases, to appear.

8. S. Papadima : Cell decompositions and d.g.a. models, to appear.

9. D. Sullivan : Infinitesimal computations in topology, Publ. Math. IHES, 47 (1977), 269-331. | Article | MR 646078 | Zbl 0374.57002

10. C.T.C. Wail : Classification of (n-1)-connected 2n-manifolds, Ann. Math. 75 (1962), 163-189. | Article | MR 145540 | Zbl 0218.57022